# SDR COMA9630142

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 17,911 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CONFIGURATION WARNING ACTIVATED WHEN POWER ADVANCED FOR TAKEOFF.  REPLACED THE WARNING ELECTRONIC UNIT.
